# SDR DL73K001222

- Difficulty date: June 27, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 43,674 hours, 36,047 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TYPICAL CRACK WAS FOUND IN THE FS 178 BULKHEAD WEB AT WL 233.5,  RBL 7 DURING INSPECTIONS MANDATED PER AD       2000-05-29.  THE CRACK WAS REPAIRED PER B737-200 SRM  53-10-11, FIG. 1 AND DOCUMENTED PER ER/A 377622-14AD.
